# SDR SIMA200208704

- Difficulty date: March 12, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522226003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING.  CENTER GUSSET IN LAVATORY CORRODED.  INSTALLED NEW GUSSET IAW EMB145 SRM 51-40-02, 51-40-06, 51-20-03.  (M)
